Jump to content
CrazyBoards.org

Recommended Posts

So in another thread I discussed the fact that I have a pituitary tumor and high prolactin and my gdoc was going to remove the tumor possibly, well now she said since the tumor has not changed in size or location, she believes the Latuda is causing the high prolactin not the tumor. I *know* risperdal is the queen of high prolactin but my prolactin was high before I was on risperdal. That is why she thinks Latuda is the culprit. 

 

She wants my pdoc to either lower the dose or take me off of it completely. I dont want that to happen. Latuda has been a steady part of my cocktail for a long time now and I am scared going off of it will trigger a massive episode of some kind. I dont want to end up in IP because of this. I need the Latuda. 

 

Any advice or suggestions?

Link to comment
Share on other sites

I would ask your pdoc to consult with your gdoc. Your gdoc is guessing, and it may be an educated guess, but it is a guess nonetheless. This is going to be a real balancing act, and your two doctors need to talk to each other frankly. That's my opinion, at any rate.

 

To be honest, I don't see why removing the tumor to *allow* you to stay on Latuda is out of the question, if the Latuda is that important a part of your cocktail. I know it is for mine.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...